MathSciNet Relay Station
MathSciNet bibliographic data
MR2567084 93D21 (93E03)
Shen, Hao; Xu, Shengyuan; Song, Xiaona; Luo, Jianwen Delay-dependent robust stabilization for uncertain stochastic switching systems with distributed delays. Asian J. Control 11 (2009), no. 5, 527–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement